# SDR DALA2022022301186

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 101,801 hours, 14,383 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 L RECIRC FAN INOP. CORRECTIVE ACTION: R/R LT RECIRC FAN AND VIBRATION MONITOR AS PER B767-300 AMM 21- 25. OPS CHK GOOD. (8529172)
